# SDR IPXA2023042192952

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,633 hours, 20,019 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Message
- Part number: NA
- Part serial: NA
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* *ATB* GEAR DISAGREE AND GEAR DOOR EICAS
